C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported the patient was admitted to the oncology department for treatment of esophageal squamous cell carcinoma.A picc line was inserted on (b)(6) 2025, with an insertion depth of 40 cm and 7 cm of external exposure.On (b)(6) 2025, after completing an infusion (5fu), the nurse responsible for the line encountered blockage during closure.Sodium heparin was immediately flushed through the line.During flushing, leakage was observed at the distal end of the picc line.Appropriate measures were promptly implemented: the line was trimmed, followed by repeated flushing and closure procedures, after which patency was restored.